Invariants under conformal rescaling of the space-time - A study including consequences for the metric

Abstract

The conformal transformations play crucial role in the analysis of global structure of the physical space-time. This paper shows some geometrical and physical objects which describe the space-time. There are also given transformation laws for them under conformal rescaling of the metric. The main goal of this article is to check which geometrical and physical objects are invariants under the conformal rescaling of the metric and to present the consequences of the conformal transformation of the metric like creation of the energy and momentum for the gravitional field or creation of the matter.

Authors and Affiliations

Marta Dudek

Keywords

Related Articles

An algebra governing reduction of quaternary structures to ternary structures III. A study of generators of the resulting algebra

By applying the reduction matrices of Part I we analyzed in Part II the multiplication tables of generators of the cubic and nonion algebras, deduced the remaining 3 x 3 sub- tables for the resulting algebra, determined...

Application of Jacobi polynomials to approximate solution of a complete singular integral equation with Cauchy kernel on the real half-line

Jacobi polynomials are used to derive approximate solutions of the complete singular integral equation with Cauchy–type kernel defined on the real half–line in the case of constant complex coefficients. Moreover, estimat...

On a structure of the Lie algebroid of a vector bundle / O strukturze algebroidu Liego wiązki wektorowej

The aim of the article is a construction of the Lie algebroid of a vector bundle without referring to geometrical interpretations which come from jet bundles or the Lie groupoid of linear isomorphisms between fibres of t...

Some estimations of the Łojasiewicz exponent for polynomial mappings on semialgebraic sets / Pewne szacowania wykładnika Łojasiewicza dla odwzorowań wielomianowych na zbiorach semialgebraicznych

We strengthen some estimations of the local and global Lojasiewicz exponent for polynomial mappings on closed semialgebraic sets obtained by K. Kurdyka, S. Spodzieja and A. Szlachcińska in [4].

Download PDF file
  • EP ID EP235840
  • DOI 10.26485/0459-6854/2017/67.1/1
  • Views 71
  • Downloads 0

How To Cite

Marta Dudek (2017). Invariants under conformal rescaling of the space-time - A study including consequences for the metric. Bulletin de la Société des sciences et des lettres de Łódź, Série: Recherches sur les déformations, 0(1), 11-31. https://europub.co.uk/articles/-A-235840